Deakin University
Browse

File(s) under permanent embargo

Comments on 'finite-time stability theorem of stochastic nonlinear systems' [Automatica 46 (2010) 2105-2108]

journal contribution
posted on 2011-07-01, 00:00 authored by J Yin, Sui Yang KhooSui Yang Khoo
In this comment, we will point out some errors existing in Chen and Jiao (2010) from definitions to the proof of the main result, where the authors discussed the finite-time stability of stochastic nonlinear systems and proved a Lyapunov theorem on the finitetime stability.

History

Journal

Automatica

Volume

47

Issue

7

Pagination

1542 - 1543

Publisher

Pergamon

Location

Oxford, U. K.

ISSN

0005-1098

eISSN

1873-2836

Language

eng

Publication classification

C4 Letter or note

Copyright notice

2011, Elsevier Ltd.

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC